Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 44, NWS New York, NY

April 3, 2016

NWS New York, NY issued this small craft advisory at Apr 3, 2016, 5:58 PM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 5:58 PM EDT (21:58 UTC)
Expired
Apr 5, 2016, 11:59 AM EDT
In force
42 hr
Issued by
NWS New York, NY

The text

As transmitted.

137 
WHUS71 KOKX 032158
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
558 PM EDT SUN APR 3 2016

...ROUGH CONDITIONS CONTINUE ON THE OCEAN WATERS...

ANZ350-353-355-040930-
/O.EXP.KOKX.GL.W.0019.000000T0000Z-160403T2200Z/
/O.NEW.KOKX.SC.Y.0044.160403T2200Z-160405T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
558 PM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT TUESDAY...
...GALE WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT TUESDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT THIS EVENING. THEN SOUTHEAST TO SOUTH WINDS 15 TO 20 KT WITH
  GUSTS UP TO 25 KT EARLY MONDAY INTO MONDAY EVENING. SEAS 6 TO 9
  FEET...SUBSIDING TO 2 TO 4 FT LATE THIS EVENING...THEN BUILDING
  TO BACK UP TO 6 TO 9 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-032300-
/O.EXP.KOKX.GL.W.0019.000000T0000Z-160403T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
558 PM EDT SUN APR 3 2016

...GALE WARNING WILL EXPIRE AT 6 PM EDT THIS EVENING...

GUSTS ARE EXPECTED TO QUICKLY DIMINISH BELOW 25 KNOTS EARLY THIS
EVENING. OCCASIONAL GUSTS TO AROUND 25 KNOTS WILL BE POSSIBLE
THROUGH 800 PM.

$$
7 follow-up statements
718 
WHUS71 KOKX 032327
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
727 PM EDT SUN APR 3 2016

...ROUGH CONDITIONS CONTINUE ON THE OCEAN WATERS...

ANZ350-353-355-040930-
/O.CON.KOKX.SC.Y.0044.000000T0000Z-160405T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
727 PM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
TUESDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT THIS EVENING. THEN SOUTHEAST TO SOUTH WINDS 15 TO 20 KT 
  WITH GUSTS UP TO 25 KT EARLY MONDAY INTO MONDAY EVENING. SEAS 
  6 TO 9 FEET...SUBSIDING TO 2 TO 4 FT LATE THIS EVENING...THEN 
  BUILDING TO BACK UP TO 6 TO 9 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
531 
WHUS71 KOKX 040752
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
352 AM EDT MON APR 4 2016

...ROUGH CONDITIONS CONTINUE ON THE OCEAN WATERS...

ANZ350-353-355-042100-
/O.EXT.KOKX.SC.Y.0044.000000T0000Z-160405T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
352 AM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY...

* WINDS AND SEAS...WINDS BECOMING SOUTHWEST THIS MORNING AT 15 TO
  20 KT WITH GUSTS TO 25 KT. WINDS SHIFTING FROM THE NORTH THIS
  EVENING AT 15 TO 25 KT WITH GUSTS NEAR 34 KT. SEAS BUILDING TO 4
  TO 7 FEET TODAY AND 6 TO 9 FEET TONIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
727 
WHUS71 KOKX 041952
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
352 PM EDT MON APR 4 2016

...ROUGH CONDITIONS ON THE WATERS...

ANZ330-335-338-340-345-050400-
/O.EXB.KOKX.SC.Y.0044.000000T0000Z-160405T1600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
352 PM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TUESDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-050400-
/O.CON.KOKX.SC.Y.0044.000000T0000Z-160405T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
352 PM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
TUESDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
335 
WHUS71 KOKX 042354
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
754 PM EDT MON APR 4 2016

...ROUGH CONDITIONS ON THE WATERS INTO TUESDAY...

ANZ350-353-355-051000-
/O.CON.KOKX.SC.Y.0044.000000T0000Z-160405T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
754 PM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
TUESDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-051000-
/O.CON.KOKX.SC.Y.0044.000000T0000Z-160405T1600Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
754 PM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY...

* WINDS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
950 
WHUS71 KOKX 050741
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
341 AM EDT TUE APR 5 2016

...ROUGH CONDITIONS ON THE WATERS TODAY...

ANZ330-340-345-051600-
/O.EXT.KOKX.SC.Y.0044.000000T0000Z-160405T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
341 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-355-051600-
/O.CON.KOKX.SC.Y.0044.000000T0000Z-160405T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
341 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-051600-
/O.CON.KOKX.SC.Y.0044.000000T0000Z-160405T1600Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
341 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
013 
WHUS71 KOKX 050943
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
543 AM EDT TUE APR 5 2016

...ROUGH CONDITIONS ON THE WATERS...

ANZ350-353-355-051600-
/O.EXT.KOKX.SC.Y.0044.000000T0000Z-160406T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
543 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT WEDNESDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-051600-
/O.CON.KOKX.SC.Y.0044.000000T0000Z-160405T1600Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
543 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-051600-
/O.CON.KOKX.SC.Y.0044.000000T0000Z-160405T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
543 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
556 
WHUS71 KOKX 051559
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1159 AM EDT TUE APR 5 2016

...ROUGH CONDITIONS ON THE OCEAN WATERS THROUGH TONIGHT...

ANZ350-353-355-060000-
/O.CAN.KOKX.SC.Y.0044.000000T0000Z-160406T1100Z/
/O.NEW.KOKX.SC.Y.0045.160405T1600Z-160406T1100Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1159 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT WEDNESDAY.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-051700-
/O.CAN.KOKX.SC.Y.0044.000000T0000Z-160405T1600Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
1159 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

AN OCCASIONAL GUST AROUND 25 KT IS POSSIBLE DURING THE NEXT FEW
HOURS...BUT FREQUENT GUSTS AROUND 25 KT ARE NO LONGER EXPECTED
TODAY. 

$$

ANZ330-340-345-051700-
/O.CAN.KOKX.SC.Y.0044.000000T0000Z-160405T1800Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1159 AM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

AN OCCASIONAL GUST AROUND 25 KT IS POSSIBLE DURING THE NEXT FEW
HOURS...BUT FREQUENT GUSTS AROUND 25 KT ARE NO LONGER EXPECTED
TODAY. .

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 4:19 PM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 3, 4:19 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
419 PM EDT SUN APR 3 2016

.SYNOPSIS...
AN ALBERTA CLIPPER LOW APPROACHES TONIGHT AND PASSES JUST TO THE
SOUTH MONDAY AFTERNOON AND NIGHT. HIGH PRESSURE WILL BUILD IN FOR
TUESDAY AND PASS EAST WEDNESDAY. A SERIES OF FRONTAL SYSTEMS WILL
THEN MOVE THROUGH THE REGION WEDNESDAY NIGHT THROUGH FRIDAY. LOW
PRESSURE DEPARTS AND HIGH PRESSURE BUILDS IN SATURDAY AND SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
CLOUDS INCREASE TONIGHT AHEAD OF A CLIPPER SYSTEM SHIFTING THROUGH
THE GREAT LAKES REGION. THIS INCREASE IN CLOUDS MIGHT PREVENT SOME
LOCATIONS WITHIN THE FREEZE WARNING FROM DROPPING DOWN TO THE
FREEZING MARK. NOT ENOUGH CONFIDENCE HOWEVER TO DROP THE WARNINGS
WHERE THE GROWING SEASON HAS ALREADY BEGUN.

PCPN ALSO BECOMES LIKELY FOR MUCH OF THE ZONES NORTH OF THE CITY
AFTER MIDNIGHT. THERMAL PROFILES THROUGH DAYBREAK HERE SUPPORT
MAINLY SNOW...BUT A LITTLE SLEET CANNOT BE RULED OUT AS A WEAK WARM
NOSE ALOFT TRIES TO SHIFT IN. FARTHER SOUTH...JUST SLIGHT CHC TO CHC
POPS WITH MIXED PCPN.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MODELS IN AGREEMENT THAT THE CENTER OF THIS CLIPPER PASSES JUST
TO THE SOUTH MONDAY AFTERNOON INTO THE EVENING HOURS WITH HIGH
PRESSURE BUILDING IN BEHIND IT LATE AT NIGHT.

PCPN EVENTUALLY SPREADS SOUTHWARD INTO THE REST OF THE CWA DURING
THE DAY MONDAY. FOR THE CITY...LONG ISLAND...AND A GOOD PORTION OF
NE NJ...PCPN TYPE SHOULD BE RAIN FOR THE MOST PART...BUT SNOW COULD
POTENTIALLY MIX IN VERY EARLY IN THE MORNING AND AS PCPN COMES TO AN
END IN THE EVENING. FARTHER NORTH...PCPN TYPE FCST IS MORE TRICKY.
TEMPS ALOFT SHOULD PRECLUDE AN ALL-SNOW EVENT ANYWHERE...ESPECIALLY
WITH THE HEAVIEST PCPN FALLING DURING THE MIDDAY/AFTN HOURS WHILE
THERMAL PROFILES ARE AT THE WARMEST. SO THINKING IS THAT MOST OF THE
CWA EVENTUALLY CHANGES TO RAIN BY AROUND NOON WITH THE EXCEPTION OF
SOME AREAS OF INTERIOR CT...WHERE MIXED PCPN CONTINUES. AS PCPN
COMES TO END LATE IN THE DAY/EARLY EVENING...SOME COLD AIR WRAPS
BACK IN FOR THE CHC OF MIXED PCPN OR SNOW FOR A BRIEF TIME.

SNOWFALL AMOUNTS EXPECTED TO BE 1-3 INCHES FOR THE NORTHERN TIER
ZONES WITH LITTLE TO NO ACCUMULATION ELSEWHERE.

IT WILL BE ANOTHER COLD NIGHT WITH LOW TEMPS DROPPING TO FREEZING OR
BELOW FOR THE ENTIRE CWA. WILL EVENTUALLY NEED TO GO WITH A FREEZE
WARNING FOR ALL AREAS WHERE THE GROWING SEASON HAS STARTED.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE BEGINNING OF THE LONG TERM PERIOD SHOULD BE DRY AS LOW PRESSURE
WILL BE MOVING OFFSHORE EARLY TUESDAY MORNING WITH HIGH PRESSURE
BUILDING TO THE WEST...WHILE ALOFT A RIDGE BUILDS TO THE WEST.
THE NORTHERN STREAM REMAINS VERY ACTIVE...AND THE RIDGE WILL BE
RATHER WEAK AND FLATTEN WEDNESDAY AS SURFACE HIGH PRESSURE MOVES OFF
SHORE. AS A RESULT OF THE FAST FLOW...TIMING OF SYSTEMS THROUGH THE
REGION HAS BECOME A LITTLE MORE UNCERTAIN. THE LONG WAVE EASTERN
TROUGH THAT WILL BE DIGGING INTO THE CENTRAL UNITED STATES
TUESDAY NIGHT INTO WEDNESDAY...AND MOVING INTO THE EASTERN STATES
THURSDAY AND FRIDAY IS NOT AS NEGATIVE NOR DOES THE UPPER LOW CLOSE
OFF AS QUICKLY AS PREVIOUS FORECAST HAD SUGGESTED...AND BECOME MORE
NEGATIVE LATER FRIDAY...INTO SATURDAY AS THE DOWNSTREAM RIDGE BUILDS
INTO THE NORTHERN ATLANTIC. OVERALL STILL A PROLONGED WET PERIOD IS
EXPECTED...AND WITH THE SYSTEMS A LITTLE FARTHER TO THE WEST...THE
REGION WILL BE A LITTLE WARMER...SO MUCH NOW FALLS AS LIQUID. WITH
THE UPPER TROUGH NEGATIVE AND SLOW TO MOVE NEXT WEEKEND...THE LAST
OF A SERIES OF LOWS WILL MOVE SLOWLY NORTH FRIDAY NIGHT INTO
SATURDAY NIGHT...AND CLOUDS AND LIGHT PRECIPITATION MAY BE
POSSIBLE...HOWEVER WENT WITH A DRY FORECAST LATE FRIDAY NIGHT
INTO SUNDAY.

HIGH PRESSURE TUESDAY NIGHT WILL BRING A RE ENFORCING COLD AIRMASS
INTO THE REGION AND TEMPERATURES ACROSS THE AREA ARE EXPECTED TO BE
BELOW FREEZING...EVEN INTO THE TEENS ACROSS INTERIOR LOCATIONS.
DESPITE THE COLD...NO LOW TEMPERATURE RECORDS ARE EXPECTED TO BE
BROKEN TUESDAY NIGHT INTO WEDNESDAY MORNING..AS RECORDS ARE IN THE
TEENS AND LOWER 20S AT THE CLIMATE STATIONS...EXCEPT POSSIBLY AT
ISLIP.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
LOW PRESSURE MOVES RAPIDLY INTO THE CANADIAN MARITIMES INTO THIS
EVENING. BRIEF HIGH PRESSURE MOVES INTO EARLY THIS EVENING BEFORE
ANOTHER LOW APPROACHES LATE TONIGHT INTO MONDAY. MAINLY VFR
CONDITIONS ARE EXPECTED UNTIL LATE TONIGHT INTO MONDAY WHEN MVFR/IFR
CONDITIONS BECOME MORE PROBABLE AS SNOW DEVELOPS AND MOVES IN FROM
NW TO SE. THERE COULD ALSO BE SOME SLEET DEVELOPING AS WELL. THE
PRECIPITATION CHANGES TO RAIN NEAR THE COAST DURING THE MORNING AND
THEN GRADUALLY FARTHER INLAND LATER IN THE MORNING.

CONCERNING WINDS...GUSTS GRADUALLY LOWER OVERALL. AN OCCASIONAL
HIGHER GUST BEFORE THIS EVENING CANNOT BE RULED OUT WHICH COULD BE 3-
5 KTS HIGHER THAN IN TAF. WINDS DIMINISH MORE RAPIDLY TONIGHT AND
BECOME MORE VARIABLE IN DIRECTION. WINDS EVENTUALLY BECOME MORE SE-
SW AHEAD OF THE LOW MONDAY AND THEN BECOME MORE VARIABLE TO
NORTHERLY FOR NORTHERN TERMINALS LATE IN THE DAY MONDAY AS THE LOW
EXITS EAST OF THE REGION. ALONG THE COAST...WINDS WILL BE HIGHER AND
GUST AT TIMES TO NEAR 20-25 KT EARLY MONDAY.

CONFIDENCE IS LOWER WITH THE WIND FORECAST AS THE DIRECTION
ESPECIALLY FOR MORE NORTHERN TERMINALS CARRIES MORE UNCERTAINTY LATE
TONIGHT THROUGH MONDAY.

.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.MID-LATE MON AFTN...MVFR/IFR IN RAIN. WINDS BECOME N-NE 5-10 KT.
.MON NIGHT...MVFR/IFR IN THE EVENING. RAIN CHANGES BACK TO SNOW IN
THE EVENING. CONDITIONS IMPROVE TO VFR LATE. N WINDS 10-15 KT GUSTS
UP TO 20 KT.
.TUE-TUE NIGHT...MAINLY VFR. NW WINDS 15-20KT DURING DAY.
.WED-WED NIGHT...VFR DURING THE DAY. MVFR OR LOWER POSSIBLE AT NIGHT
WITH POSSIBLE RAIN AND SNOW SHOWERS. SW 15-20KT GUSTS TO 25 KT IN
AFTN-EARLY EVE. LLWS POSSIBLE WED NIGHT.
.THU-FRI...MVFR OR LOWER IN RAIN. S-SE WINDS 15-20 KT THU. WINDS
DECREASE THU NIGHT. SW-W WINDS 10-15 KT GUSTS UP TO 20 KT FRI. LLWS
POSSIBLE THU.

&&

.MARINE...
GALES CONTINUE FOR THE REMAINDER OF THE AFTERNOON. MIGHT NEED TO GO
WITH A SCA FOR A SHORT TIME THEREAFTER AT LEAST OVER THE OCEAN
WATERS WHERE MARGINAL SEAS CONTINUE THROUGH THE NIGHT AND BUILD
AGAIN ON MONDAY. FOR THE NON-OCEAN WATERS...SCA WILL LIKELY BE
NEEDED STARTING MONDAY NIGHT.

SMALL CRAFT CONDITIONS ON ALL THE FORECAST WATERS WILL BE POSSIBLE
TUESDAY BEHIND A DEPARTING LOW. GUSTS ARE EXPECTED TO
DIMINISH BELOW SMALL CRAFT LATER TUESDAY. HOWEVER OCEAN SMALL
CRAFT SEAS LIKELY LINGER INTO TUESDAY EVENING.

WITH HIGH PRESSURE BUILDING OVER THE WATERS TUESDAY NIGHT AND
WEDNESDAY SUB ADVISORY CONDITIONS ARE LIKELY. HOWEVER AS THE HIGH
MOVES OFFSHORE LATE WEDNESDAY AND LOW PRESSURE APPROACHES FROM THE
WEST A SOUTHERLY FLOW MAY BUILD UP SEAS ON THE OCEAN TO SMALL CRAFT
LEVELS ONCE AGAIN. AS LOW PRESSURE MOVES THROUGH THE WATERS
SMALL CRAFT CONDITIONS WILL BE POSSIBLE MAINLY ON THE OCEAN WATERS...
WITH A COMBINATION OF GUSTS AND SEAS...FROM LATE WEDNESDAY INTO
FRIDAY. SMALL CRAFT GUSTS WILL BE POSSIBLE ON THE BAYS...HARBOR AND
LONG ISLAND SOUND FROM LATE WEDNESDAY THROUGH THURSDAY.

THERE IS UNCERTAINTY WITH THE TIMING OF THE CONDITIONS AS THERE IS
UNCERTAINTY AS TO TIMING AND TRACK OF LOW PRESSURE SYSTEMS
MOVING THROUGH THE WATERS. THE LATEST TREND HAS BEEN FARTHER WEST.

&&

.HYDROLOGY...
LIQUID EQUIVALENT QPF WITH THE ALBERTA CLIPPER LOW LATE TONIGHT
INTO EARLY MON EVENING SHOULD RANGE FROM 1/2 TO 3/4 INCH FOR SRN
CT AND LONG ISLAND...AND ABOUT 1/2 INCH FARTHER WEST.
NO FLOODING ISSUES ANTICIPATED.

A SIGNIFICANT RAINFALL OF ONE HALF INCH TO ONE INCH IS POSSIBLE
WEDNESDAY NIGHT THROUGH FRIDAY.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
     CTZ009>012.
NY...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
     NYZ071-078>081-177.
NJ...FREEZE WARNING FROM 8 PM THIS EVENING TO 10 AM EDT MONDAY FOR
     NJZ104.
MARINE...GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ330-335-338-
     340-345-350-353-355.

&&

SYNOPSIS...JC/MET
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...MET
AVIATION...JM
MARINE...JC/MET
HYDROLOGY...JC/MET
Hazardous weather outlook, Apr 3, 1:57 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
157 PM EDT SUN APR 3 2016

CTZ005>008-NJZ002-004-006-103-105>108-NYZ067>070-072>075-176-178-179-
041000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
NORTHERN QUEENS-SOUTHERN QUEENS-SOUTHERN NASSAU-
157 PM EDT SUN APR 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009>012-NJZ104-NYZ071-078>081-177-041000-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-EASTERN BERGEN-SOUTHERN WESTCHESTER-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-
157 PM EDT SUN APR 3 2016

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-041000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
157 PM EDT SUN APR 3 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Apr 3, 2:01 PM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
201 PM EDT SUN APR 3 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
032200-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
201 PM EDT SUN APR 3 2016

ALTHOUGH WINDS WILL GRADUALLY SUBSIDE...WIND GUSTS FROM THE
NORTHWEST WILL CONTINUE THIS AFTERNOON. FREQUENT GUSTS ARE
EXPECTED TO RANGE FROM 35 TO 45 MPH FOR THE REMAINDER OF THE
DAY...HOWEVER THERE COULD STILL BE A FEW GUSTS OF 45 TO 50 MPH.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 12:31 AM EDTSpecial Weather StatementOKXBronx, Kings, New York, Queens, Westchester59 min
Apr 3, 12:39 AM EDTSpecial Weather StatementOKXNassau66 min
Apr 3, 1:33 AM EDTSpecial Weather StatementOKXSuffolk72 min
Apr 3, 3:13 AM EDTWinter Weather AdvisoryOKXPutnam6 hr
Apr 3, 4:22 AM EDTFreeze WarningOKXNassau, Suffolk, Westchester26 hr
Apr 3, 5:44 AM EDTSpecial Weather StatementOKXNassau, Westchester31 min
Apr 3, 6:16 AM EDTSpecial Weather StatementOKXSuffolk59 min
Apr 3, 1:57 PM EDTGale WarningOKX4 hr
Apr 3, 5:51 PM EDTFreeze WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 2 more40 hr
Apr 3, 12:18 AM EDTSpecial Weather StatementOKXBergen, Essex, Hudson, Passaic, Union57 min
Apr 3, 1:31 AM EDTSpecial Weather StatementOKX74 min

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.